Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 545346, 4 pages
http://dx.doi.org/10.1155/2014/545346
Research Article

On Vector-Valued Generalized Lorentz Difference Sequence Space

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit Campus, 55139 Samsun, Turkey

Received 19 June 2014; Accepted 15 September 2014; Published 21 September 2014

Academic Editor: Lingju Kong

Copyright © 2014 Birsen Sağır and Oğuz Oğur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce generalized Lorentz difference sequence spaces . Also we study some topologic properties of this space and obtain some inclusion relations.